Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

ON HORADAM OCTONIONS

UTILITAS MATHEMATICA, vol.113, pp.229-241, 2019 (Journal Indexed in SCI) identifier identifier

ON TERMS OF THE SEQUENCE {u(n)}

ARS COMBINATORIA, vol.146, pp.243-254, 2019 (Journal Indexed in SCI) identifier identifier identifier

ON SPLIT k- JACOBSTHAL AND k- JACOBSTHAL-LUCAS QUATERNIONS

ARS COMBINATORIA, vol.142, pp.129-139, 2019 (Journal Indexed in SCI) identifier

On the maximal rank of primitive residually connected geometries for M-22

JOURNAL OF ALGEBRA, vol.362, pp.84-91, 2012 (Journal Indexed in SCI) identifier identifier

ON RANK 2 GEOMETRIES OF THE MATHIEU GROUP M-23

TAIWANESE JOURNAL OF MATHEMATICS, vol.14, no.2, pp.373-387, 2010 (Journal Indexed in SCI) identifier identifier

ON RANK 2 GEOMETRIES OF THE MATHIEU GROUP M-24

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.18, no.2, pp.131-147, 2010 (Journal Indexed in SCI) identifier

Articles Published in Other Journals

On k-Jacobsthal and k-Jacobsthal-Lucas hybrid numbers

JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY, vol.24, no.4, pp.1063-1074, 2021 (Journal Indexed in ESCI) identifier identifier

On Bicomplex Jacobsthal Numbers

COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS, vol.12, no.4, pp.969-976, 2021 (Journal Indexed in ESCI) Creative Commons License identifier

H(X)− jacobsthal and h(x)− jacobsthal-lucas representation polynomials

Palestine Journal of Mathematics, vol.10, no.1, pp.312-321, 2021 (Refereed Journals of Other Institutions) identifier

On dual Horadam quaternions

An. S¸tiint¸. Univ. Al. I. Cuza Ia¸si. Mat. (N.S.), no.1, pp.101-112, 2020 (Refereed Journals of Other Institutions)

THE HORADAM HYBRID POLYNOMIALS

ADVANCES AND APPLICATIONS IN DISCRETE MATHEMATICS, vol.24, no.1, pp.27-38, 2020 (Journal Indexed in ESCI) identifier

ON k-JACOBSTHAL AND k-JACOBSTHAL-LUCAS OCTONIONS

JP JOURNAL OF ALGEBRA NUMBER THEORY AND APPLICATIONS, vol.41, no.1, pp.1-17, 2019 (Journal Indexed in ESCI) identifier

On dual Horadam octonions

NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS, vol.25, no.1, pp.137-149, 2019 (Journal Indexed in ESCI) Creative Commons License identifier

ON k-JACOBSTHAL AND k-JACOBSTHAL-LUCAS OCTONIONS

JP Journal of Algebra, Number Theory and Applications, vol.41, no.1, pp.1-17, 2019 (Journal Indexed in ESCI)

The h(x)-Lucas quaternion polynomials

ANNALES MATHEMATICAE ET INFORMATICAE, vol.47, pp.119-128, 2017 (Journal Indexed in ESCI) identifier identifier

All rank 2 primitive geometries of the Mathieu group M11

Applied Mathematical Sciences, vol.8, pp.6349-6357, 2014 (Refereed Journals of Other Institutions) identifier

On rank 2 and rank 3 residually connected geometries for M22

Note di Matematica, vol.22, no.1, pp.107-154, 2003 (Refereed Journals of Other Institutions) identifier